# SDR REXA2016052901044

- Difficulty date: May 29, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 23,828 hours, 21,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER COCKPIT WINDSHIELD RT LOWER BRACKET AT STATION FS202.75 IS CRACKED.  R & R CENTER COCKPIT WINDSHIELD RT LOWER BRACKET, FITTING AT FS 202.75 IAW SRM 51-42-21.
